# SDR AALA20180305010

- Difficulty date: March 5, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 53,464 hours, 21,855 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT HSS 92.7, BETWEEN STIFFENERS 2 & 3 AT THE BOTTOM OF STIIFFNERS.  REPAIRED THE RIB IAW 55-10-09.
